American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Simon Bortz and Steve Hofmann. A singular integral approach to a two phase free boundary problem. Proc. Amer. Math. Soc. 144 (2016) 3959-3973.
Abstract, references, and article information   
View Article: PDF

[2] Jorge García-Melián and Leonelo Iturriaga. Some counterexamples related to the stationary Kirchhoff equation. Proc. Amer. Math. Soc. 144 (2016) 3405-3411.
Abstract, references, and article information   
View Article: PDF

[3] Guanghao Hong. The singular homogeneous solutions to one phase free boundary problem. Proc. Amer. Math. Soc. 143 (2015) 4009-4015. MR 3359589.
Abstract, references, and article information   
View Article: PDF

[4] Mohameden Ould Ahmedou and Angela Pistoia. On the supercritical mean field equation on pierced domains. Proc. Amer. Math. Soc. 143 (2015) 3969-3984. MR 3359586.
Abstract, references, and article information   
View Article: PDF

[5] Petru Jebelean, Jean Mawhin and Călin Şerban. Multiple periodic solutions for perturbed relativistic pendulum systems. Proc. Amer. Math. Soc. 143 (2015) 3029-3039.
Abstract, references, and article information   
View Article: PDF

[6] Giovanni Molica Bisci and Vicenţiu D. Rădulescu. A characterization for elliptic problems on fractal sets. Proc. Amer. Math. Soc. 143 (2015) 2959-2968.
Abstract, references, and article information   
View Article: PDF

[7] Fritz Gesztesy, Marius Mitrea, Roger Nichols and El Maati Ouhabaz. Heat kernel bounds for elliptic partial differential operators in divergence form with Robin-type boundary conditions II. Proc. Amer. Math. Soc. 143 (2015) 1635-1649.
Abstract, references, and article information   
View Article: PDF

[8] Cristian Enache. Necessary conditions of solvability and isoperimetric estimates for some Monge-Amp\`ere problems in the plane. Proc. Amer. Math. Soc. 143 (2015) 309-315.
Abstract, references, and article information   
View Article: PDF

[9] Zongming Guo, Baishun Lai and Dong Ye. Revisiting the biharmonic equation modelling electrostatic actuation in lower dimensions. Proc. Amer. Math. Soc. 142 (2014) 2027-2034.
Abstract, references, and article information   
View Article: PDF

[10] Aliang Xia and Jianfu Yang. Regularity of nonlinear equations for fractional Laplacian. Proc. Amer. Math. Soc. 141 (2013) 2665-2672.
Abstract, references, and article information   
View Article: PDF

[11] Ryuji Kajikiya. Positive solutions of semilinear elliptic equations with small perturbations. Proc. Amer. Math. Soc. 141 (2013) 1335-1342.
Abstract, references, and article information   
View Article: PDF

[12] Feng-Yu Wang and Lixin Yan. Gradient estimate on convex domains and applications. Proc. Amer. Math. Soc. 141 (2013) 1067-1081.
Abstract, references, and article information   
View Article: PDF

[13] Massimo Grossi and Benedetta Noris. Positive constrained minimizers for supercritical problems in the ball. Proc. Amer. Math. Soc. 140 (2012) 2141-2154.
Abstract, references, and article information   
View Article: PDF

[14] Manuel del Pino, Pierpaolo Esposito and Monica Musso. Nondegeneracy of entire solutions of a singular Liouvillle equation. Proc. Amer. Math. Soc. 140 (2012) 581-588. MR 2846326.
Abstract, references, and article information   
View Article: PDF

[15] Jianfu Yang. Corrigendum to “Existence of solutions for semilinear elliptic problems without $(PS)$ condition”. Proc. Amer. Math. Soc. 140 (2012) 741-743. MR 2846343.
Abstract, references, and article information   
View Article: PDF

[16] Baishun Lai and Zhihao Ge. Infinite multiplicity for an inhomogeneous supercritical problem in entire space. Proc. Amer. Math. Soc. 139 (2011) 4409-4418. MR 2823086.
Abstract, references, and article information   
View Article: PDF

[17] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information   
View Article: PDF

[18] R. Dhanya, J. Giacomoni and S. Prashanth. Isolated singularities for the exponential type semilinear elliptic equation in $\mathbb {R}^2$. Proc. Amer. Math. Soc. 137 (2009) 4099-4107. MR 2538571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Florin Catrina. A note on a result of M. Grossi. Proc. Amer. Math. Soc. 137 (2009) 3717-3724. MR 2529879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. N. Dancer and Alberto Farina. On the classification of solutions of $-\Delta u= e^u$ on $\mathbb {R}^N$: Stability outside a compact set and applications. Proc. Amer. Math. Soc. 137 (2009) 1333-1338. MR 2465656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James Kennedy. An isoperimetric inequality for the second eigenvalue of the Laplacian with Robin boundary conditions. Proc. Amer. Math. Soc. 137 (2009) 627-633. MR 2448584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Steve Hofmann. Dahlberg's bilinear estimate for solutions of divergence form complex elliptic equations. Proc. Amer. Math. Soc. 136 (2008) 4223-4233. MR 2431035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dongsheng Li and Lihe Wang. A new maximum principle of elliptic differential equations in divergence form. Proc. Amer. Math. Soc. 136 (2008) 2823-2828. MR 2399046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] L. P. Castro and D. Kapanadze. Dirichlet-Neumann-impedance boundary value problems arising in rectangular wedge diffraction problems. Proc. Amer. Math. Soc. 136 (2008) 2113-2123. MR 2383517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John L. Lewis and Kaj Nyström. The boundary Harnack inequality for infinity harmonic functions in the plane. Proc. Amer. Math. Soc. 136 (2008) 1311-1323. MR 2367105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mayte Pérez-Llanos and Julio D. Rossi. Nontrivial compact blow-up sets of smaller dimension. Proc. Amer. Math. Soc. 136 (2008) 593-596. MR 2358500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jorge García-Melián. Uniqueness for boundary blow-up problems with continuous weights. Proc. Amer. Math. Soc. 135 (2007) 2785-2793. MR 2317953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] W. Allegretto. Form estimates for the $p(x)$-Laplacean. Proc. Amer. Math. Soc. 135 (2007) 2177-2185. MR 2299495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Irina Mitrea and Katharine Ott. Counterexamples to the well-posedness of $L^p$ transmission boundary value problems for the Laplacian. Proc. Amer. Math. Soc. 135 (2007) 2037-2043. MR 2299477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Xiangjin Xu. New proof of the Hörmander multiplier theorem on compact manifolds without boundary. Proc. Amer. Math. Soc. 135 (2007) 1585-1595. MR 2276671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia